Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Micardis

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-26-2003, 05:00 AM
Hamdi Latif
Guest
 
Posts: n/a
Default Micardis

Micardis (80 mg. and 12 1/2 milligrma of HCT)was prescribed to me three weeks ago (in the last week of June 2003). On July 15th, I was in a car accident after I "blacked out" at the wheel for about half a minute. I was then taken to the hospital for observation, bruises, contusions, adhesions, chest pain and bruised ribs. I took me up to six weeks to recover from this accident. <br><br>During the same time, I was also taking a beta blocker- Meoprolol (Lopressor) which I have been for the last five years with no side effects. <br><br>I stopped using the Micardis since the accident on July 15th and am therefore still experiencing high blood pressure. <br><br>Any comments would be appreciated.
Reply With Quote
  #2  
Old 09-26-2005, 05:00 AM
Linda
Guest
 
Posts: n/a
Default No Subject

When I started taking Micardis my MD put me on 80 Mil that also contained 12.5 HCT. I got so weak that I could not crawl out of bed. When I went back to him he put me on the straight 80 Mil without the HCT and it had worked fine up until about 3 weeks ago and then I could feel my blood pressure going up again. He now has me on an additional pill Toprol-xl 50. It has stabilized by blood pressure, but am having some additional worries. etc blurry sight, red eyes, runny eyes and a nagging cough. Dont know if the medication has anything to do with it.Oh, another thing I started having numbness in my fingers when I was on micardis by its self, but I believe the numbness is going away.<br><br>Would love to hear from anyone out there.<br><br>
Reply With Quote
  #3  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Maybe it isn't the Micardis, maybe it is the HCT part of the drug. I too was taking Micardis HCT and experienced severe flashes of light, nausea, felt like I was going to black out, my arms felt like they were a sponge being rung out, occational rashes on my arms, stomach and back (looked like a sunburn). My doctor stopped the Micardis HCT and switched me to just Micardis and added a different diuretic (Lozol), he said I was allergic to the HCT. Have had no problems since then and an added benefit was that although the HCT was dropping my potassium to a dangerous level, it was not lowering my pressure enough, but the Lozol did without depleting my potassium.<br>Good luck
Reply With Quote
  #4  
Old 05-27-2011, 05:04 PM
acorn acorn is offline
Junior Member
 
Join Date: May 2011
Posts: 3
Default

Quote:
Originally Posted by Hamdi Latif View Post
Micardis (80 mg. and 12 1/2 milligrma of HCT)was prescribed to me three weeks ago (in the last week of June 2003). On July 15th, I was in a car accident after I "blacked out" at the wheel for about half a minute. I was then taken to the hospital for observation, bruises, contusions, adhesions, chest pain and bruised ribs. I took me up to six weeks to recover from this accident. <br><br>During the same time, I was also taking a beta blocker- Meoprolol (Lopressor) which I have been for the last five years with no side effects. <br><br>I stopped using the Micardis since the accident on July 15th and am therefore still experiencing high blood pressure. <br><br>Any comments would be appreciated.
acorn here..I was also concerned about driving due to dizzy after 10 days on micardis. see post by me "acorn". I am stopping till doc has a comment (in a week) which is worse..high bp or a car accident...??
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
micardis Jamie Micardis 4 05-27-2011 05:00 PM
Micardis anonymous Micardis 0 12-03-2005 06:00 AM
MICARDIS DAVID Micardis 0 12-02-2005 06:00 AM
micardis hct Unregistered Micardis 0 09-12-2003 05:00 AM
Micardis Max Davis Micardis 0 08-14-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:29 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.